Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headache, short memory. Have benign cyst. Prescribed Clopidogrel. What is happening?

I was in Hospital Age 50 last week Told had 3 Mini TSI,S?? aND A cYST THATS BENIGH? Finding still getting Gripping Pains in Head on and Off and my very short memory(Cant see things in front of Me till go away and Come Back) Have a 10yr old and worried re Me and My Future? Hospital refering me toStroke Clinic!!Ben given new Tablet Clopidogrel and codeine for headaches?? Have i to push for Whats Happening? Work understand and Talking re a Gradual Return to work but only been there 2 Months!! Worried Marg thanks
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Its a little difficult to piece together all the information in your question due to the language constraints. But let me allay some of your fears.
I guess you mean TIAs when you write TSI? Im sure your headaches can be controlled once the cause is ascertained in the Stroke Clinic. Dont worry too much about your memory problems right now as it can be evaluated later when your current problems are taken care of. Many a times when we are stressed and not paying attention at what we are doing memory seems much worse than what it actually is.
The Vision problem needs closer evaluation and im sure at the stroke clinic they will be able to give you appropriate explanations for all your complaints. Meanwhile Clopidogrel should help you.Probably you might need statins and other medications.
Also please know that you should be able to return to work gradually and what we usually see in practise is people who are strong willed and calm make quicker recovery than others.Take Care.
Hope this helps
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor